# SDR IPXA1B66673

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334147
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC DECK HOLE IN FLOOR INBD OF LT AFT EMERGENCY DOOR AT ST 2280L, LBL 5.  REPAIRED IAW SRM 53-00-50, R1.
